# SDR UIEA2019032503661

- Difficulty date: March 25, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,523 hours, 20,310 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425404
- Part serial: 2973
- Condition: Inoperative
- Location: Apu
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BAT CHARGER STATUS MSG( R&R BATT CHARGER APU AMM 24-31-05  )
